# SDR Y2PA96004

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 25874003733
- Condition: Malfunctioned
- Location: Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - IN FLIGHT AT HIGH ALTITUDE AND HIGH SPEEDS HORIZ STABILIZER RUNS FULL FORWARD (NOSE DOWN TRIM).  CREW MUST PLACE FORWARD PRESSURE ON YOKE TO MAINTAIN LEVEL FLIGHT.  FOUND PITOT STATIC LEAK IN DRAIN BEHIND CADC COMPUTER TEST FLEW AIRCRAFT.  MACH TRIM COMPENSATOR APPEARS TO OPERATE EARLY.  ADJUSTED AND TESTED HORIZONTAL STABILIZER TRIM INDICATING AND SHUT OFF CONTROL CABLES FOUND LOW CABLE TENSION ON SHUT OFF CABLES RIGGED PER MM 27-40-0.  MACH TRIM STILL ACTUATES EARLY.  DEFERRED MACH TRIM, DMI NR 0047.  REMOVED AND REPLACED AIR DATA COMPUTER.  SYSTEM OPERATIONAL CHECKED GOOD PER DC9MM 22-10-0 AND 22-10-1.  DMI CLEARED.  (M)
